# SDR UPS98227533

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Condition: Corrosion
- Location: Te Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SURFACE CORROSION IN BORE OF SPINDLE OF NR 3 FLAP TRACK CARRIAGE.  FLAP TRACK CARRIAGE REPLACED REF OHM 57-58-11.
